Advanced search
Start date
Betweenand

Daniel Smania Brandão

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Daniel Smania holds a PhD (2001) in Mathematics from the National Institute of Pure and Applied Mathematics-IMPA. He is a full professor at the Institute of Mathematical and Computer Sciences-ICMC at the University of São Paulo. He has experience in the area of ​​Mathematics, with an emphasis on Dynamical Systems, working mainly in unidimensional dynamics, especially renormalization theory, and Ergodic Theory, particularly transfer operators and linear response theory. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated April 03, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (11)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications11
Citations47
Cit./Article4.3
Data from Web of Science

SMANIA, DANIEL. Shy shadows of infinite-dimensional partially hyperbolic invariant sets. Ergodic Theory and Dynamical Systems, v. 39, n. 5, p. 1361-1400, . Web of Science Citations: 1. (10/08654-1, 08/02841-4, 03/03107-9)

DE LIMA, AMANDA; SMANIA, DANIEL. CENTRAL LIMIT THEOREM FOR THE MODULUS OF CONTINUITY OF AVERAGES OF OBSERVABLES ON TRANSVERSAL FAMILIES OF PIECEWISE EXPANDING UNIMODAL MAPS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v. 17, n. 3, p. 673-733, . Web of Science Citations: 1. (10/17419-6)

DE LIMA, AMANDA; SMANIA, DANIEL. Central limit theorem for generalized Weierstrass functions. Stochastics and Dynamics, v. 19, n. 1, . Web of Science Citations: 0. (10/17419-6, 17/06463-3)

DE LIMA, AMANDA; SMANIA, DANIEL. On infinitely cohomologous to zero observables. Ergodic Theory and Dynamical Systems, v. 33, n. 2, p. 375-399, . Web of Science Citations: 0. (03/03107-9, 10/17419-6, 10/08654-1, 08/02841-4)

INOQUIO-RENTERIA, IRENE; RIVERA-LETELIER, JUAN. A characterization of hyperbolic potentials of rational maps. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 1, p. 99-127, . Web of Science Citations: 15. (10/07267-4)

SMANIA, DANIEL. Solenoidal attractors with bounded combinatorics are shy. ANNALS OF MATHEMATICS, v. 191, n. 1, p. 1-79, . Web of Science Citations: 0. (03/03107-9, 10/08654-1, 17/06463-3, 08/02841-4)

SMANIA, DANIEL; VIDARTE, JOSE. Existence of C-k-Invariant Foliations for Lorenz-Type Maps. Journal of Dynamics and Differential Equations, v. 30, n. 1, p. 227-255, . Web of Science Citations: 0. (09/17153-9)

SIQUEIRA, CARLOS; SMANIA, DANIEL. Holomorphic motions for unicritical correspondences. Nonlinearity, v. 30, n. 8, p. 3104-3125, . Web of Science Citations: 0. (10/17397-2)

CUNHA, KLEYBER; SMANIA, DANIEL. Rigidity for piecewise smooth homeomorphisms on the circle. ADVANCES IN MATHEMATICS, v. 250, p. 193-226, . Web of Science Citations: 13. (10/08654-1, 08/02841-4)

BALADI, VIVIANE; SMANIA, DANIEL. LINEAR RESPONSE FOR SMOOTH DEFORMATIONS OF GENERIC NONUNIFORMLY HYPERBOLIC UNIMODAL MAPS. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, v. 45, n. 6, p. 861-926, . Web of Science Citations: 9. (10/08654-1, 08/02841-4)

CUNHA, KLEYBER; SMANIA, DANIEL. Renormalization for piecewise smooth homeomorphisms on the circle. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 30, n. 3, p. 441-462, . Web of Science Citations: 8. (08/02841-4, 10/08654-1, 07/01045-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LIMA, Amanda de. Famílias transversais de transformações expansoras por pedaços. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/17419-6

LIMA, Carlos Alberto Siqueira. Dinâmica de correspondências holomorfas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/17397-2

RAMOS, Thiago Rodrigo. Teoria ergódica em fluxos homogêneos e teoremas de Ratner. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (16/01411-2

LIMA, Amanda de. Cohomologia e propriedades estocásticas de transformações expansoras e observáveis lipschitzianos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (04/12117-0

CUNHA, Kleyber Mota da. Universalidade para homeomorfismos suaves por pedaços do círculo. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (07/01045-7

VIDARTE, Jose Humberto Bravo. Pertubações suaves de aplicações tipo Lorenz. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/17153-9

VIDARTE, Jose Humberto Bravo. Linearização suave de pontos fixos hiperbólicos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/02321-0

LIMA, Carlos Alberto Siqueira. Dinâmica complexa e formalismo termodinâmico. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/07356-7

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: